A Non Solvable Operator Satisfying Condition (ψ)
Publications mathématiques et informatique de Rennes, no. 1 (1992), p. 151-184
@article{PSMIR_1992___1_151_0,
     author = {Lerner, Nicolas},
     title = {A Non Solvable Operator Satisfying Condition $(\psi )$},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {1},
     year = {1992},
     pages = {151-184},
     language = {en},
     url = {http://www.numdam.org/item/PSMIR_1992___1_151_0}
}
Lerner, Nicolas. A Non Solvable Operator Satisfying Condition $(\psi )$. Publications mathématiques et informatique de Rennes, no. 1 (1992), pp. 151-184. http://www.numdam.org/item/PSMIR_1992___1_151_0/

[1] R. Beals, C. Fefferman : On local solvability of linear partial differential equations, Ann. of Math. 97, (1973), 482-498. | MR 352746 | Zbl 0256.35002

[2] J.-M. Bony : Second microlocalization and propagation of singularities for semi-linear hyperbolic equations and related topics, Mizohata (Ed) Kinokuwa (1986) 11-49. | MR 925240 | Zbl 0669.35073

[3] J.-M. Bony, N. Lerner : Quantification asymptotique et microlocalisations d'ordre supérieur I, Ann. ENS, 4° série, tome 22, 1989, 377-433. | Numdam | MR 1011988 | Zbl 0753.35005

[4] C. Fefferman, D.H. Phong : The uncertainty principle and sharp Gårding inequalities, CPAM 34(1981), 285-331. | MR 611747 | Zbl 0458.35099

[5] L. Hörmander : The Analysis of Linear Partial Differential Operators (1985) Springer-Verlag, Berlin, Heidelberg, New-York, Tokyo, 4 volumes. | Zbl 0521.35002

[6] N. Lerner : Sufficiency of condition (Ψ) for local solvability in two dimensions, Ann. of Math., 128 (1988) , 243-258. | MR 960946 | Zbl 0682.35112

[7] N. Lerner : An iff solvability condition for the oblique derivative problem, Séminaire EDP 90-91, Ecole Polytechnique, exposé n° 18. | Numdam | MR 1131591 | Zbl 0737.35171

[8] S. Mizohata : Solutions nulles et solutions non- analytiques, J. Math.Kyoto Un. 1, 271-302, (1962). | MR 142873 | Zbl 0106.29601

[9] R.D. Moyer : Local solvability in two dimensions : necessary conditions for the principal type case, University of Kansas, Mimeographed manuscript, (1978).

[10] L. Nirenberg, F. Treves : Solvability of a first order linear partial differential equation, Comm.Pure Appl Math.16, 331-351 (1963). | MR 163045 | Zbl 0117.06104

[11] L. Nirenberg, F. Treves : On local solvability of linear partial differential equations. I Necessary conditions.II. Sufficient conditions. Correction Comm. Pure Appl. Math., 23 (1970) 1-38 and 459-509; 24 (1971) 279-288. | MR 264470 | Zbl 0221.35019